# SDR AWXA960140

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AT BS 1016, RBL 5, WL 208.  FABRICATED AND INSTALLED REPAIR PARTS AT STA 1016, WL 208, RBL 5, IAW SRM 53-10-9.  (X)
